# SDR YENA2023102001277

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 1,315 hours, 195 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1407, JFK-CDG. (ETOPS) 'TEMP CTL #2 CLASS 2 MSG. ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 4) FAULT(S) INDICATED BY TEMP CTL 1 (2) ).  PERFORMED OPS TEST OF TEMP CTL #2 PERAMM 21-63-00. OPS TEST GOOD. NO FAULTS OR DEFECTS NOTED AT THIS TIME. MX-4 UPDATED PLACARD REMOVED. MDDR CLEARED.
